# SDR CALA2017120104277

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 28,878 hours, 9,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EA 3351-01167 OP 7 L-2 DOOR LENS MOD STEP 12 REQUI RES OP CHECK OF EMERGENCY LIGHTS.L-2 DOOR FAILED.LIGHT DOES NOT COME ON AT ALL. REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY OPS CHECKS GOOD REF AMM 33-51-06.
